# SDR UPS01435729

- Difficulty date: April 5, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 M/D- L3 DOOR FWD CUTOUT NR 2 STOP FTG FOUND CRACKED.   REPLACED NR 2 STOP FITTING PER SRM 51-10-01 DOOR ADJUSTMENT & RIGGING PER MM BE COMPLIED WITH FOUND  SATIS.
